Topological Representation of the Lambda-Calculus

Abstract
The [lambda]-calculus can be represented topologically by assigning certain spaces to the types and certain continuous maps to the terms. Using a recent result from category theory, the usual calculus of [lambda]-conversion is shown to be deductively complete with respect to such topological semantics. It is also shown to be functionally complete, in the sense that there is always a ‘minimal’ topological model in which every continuous function is [lambda]-definable. These results subsume earlier ones using cartesian closed categories, as well as those employing so-called Henkin and Kripke [lambda]-models
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,351
External links
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Only published papers are available at libraries
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    H. P. Barendregt (1984). The Lambda Calculus: Its Syntax and Semantics. Sole Distributors for the U.S.A. And Canada, Elsevier Science Pub. Co..
    A. R. D. Mathias (2001). Slim Models of Zermelo Set Theory. Journal of Symbolic Logic 66 (2):487-496.
    Analytics

    Monthly downloads

    Added to index

    2010-09-14

    Total downloads

    11 ( #112,960 of 1,088,398 )

    Recent downloads (6 months)

    1 ( #69,601 of 1,088,398 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.